Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on interpolation

Authors: S. J. Sidney and E. L. Stout
Journal: Proc. Amer. Math. Soc. 19 (1968), 380-382
MSC: Primary 46.55
MathSciNet review: 0223897
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BC] W. G. Badé and P. C. Curtis, Embedding theorems for commutative Banach algebras, Pacific J. Math. 18 (1966), 391-407. MR 0202001 (34:1878)
  • [B] A. Browder, ``On a theorem of Hoffman and Wermer,'' in Function algebras, Scott, Foresman and Co., Chicago, Ill. 1966; pp. 88-89. MR 0196520 (33:4707)
  • [GJ] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [G] I. Glicksberg, Measures orthogonal to algebras and sets of antisymmetry, Trans. Amer. Math. Soc. 105 (1962), 415-435. MR 0173957 (30:4164)
  • [H] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [HW] K. Hoffman and J. Wermer, A characterization of $ \mathcal{C}(X)$, Pacific J. Math. 12 (1962), 941-944. MR 0150324 (27:325)
  • [RN] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [W] J. Wermer, The space of real parts of a function algebra, Pacific J. Math. 13 (1963), 1423-1426. MR 0156223 (27:6152)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society